# SDR DALA2022041802629

- Difficulty date: April 13, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N339NB
- Make and model: Airbus A319-114
- Aircraft serial: 1709
- Aircraft time: 52,885 hours, 27,783 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Fseu
- Part number: SIC5059040107
- Part serial: 482
- Condition: Inoperative
- Location: X
- Part time: 68,552 hours, 27,774 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3139 -DIV- TO BNA DUE TO FUEL AUTO FEED FAULT ON ECAM. CENTER TANK FUEL PUMPS INTERMITTENT. RT TANK QTY & TEMP INDICATORS INOP. CENTER FEL TANK NOT AUTO-FEEDING AND FUEL MIGRATINGINTO CENTER TANK. CORRECTIVE ACTION: REPLACED FUEL QUANTITY INDICATION COMPUTER PER A319 AMM 28-42-34. CHECKED OK. PLACED CENTER TANK FUEL PUMPS ON MEL. R/R RIGHT CENTER FUEL PUMP PER A319 AMM 28-21. MEL PLACARD REMOVED. (8725046)
